# SDR PNSA000202

- Difficulty date: February 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 18,239 hours, 20,190 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Acm Bay
- Component: Mixing Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO RUNWAY, AIR COND CB POPPED AND WOULD NOT STAY RE-SET.  RETURNED TO BLOCK.  REPLACED MIXING VALVE.  OPS CHECK OK.
